Alert archive / California / Flash Flood Warnings in 2015

Flash Flood Warning 26, NWS Reno, NV

July 6, 2015Alpine County, El Dorado County, California; Douglas County, Nevada

NWS Reno, NV issued this flash flood warning at Jul 6, 2015, 4:56 PM PDT for Alpine County, El Dorado County, California; Douglas County, Nevada. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2015, 4:56 PM PDT (23:56 UTC)
Expired
Jul 6, 2015, 8:00 PM PDT
In force
3 hr
Issued by
NWS Reno, NV
Area
Storm-based polygon
Flood severity
None

Counties Alpine County, CA, El Dorado County, CA, Douglas County, NV

The radar

The Reno radar (KRGX), 88 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 11.9 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2015-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2015-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-265 J/kg
Mixed-layer LCL
1927 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

058 
WGUS55 KREV 062356
FFWREV
CAC003-017-NVC005-510-070300-
/O.NEW.KREV.FF.W.0026.150706T2356Z-150707T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RENO NV
456 PM PDT MON JUL 6 2015

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ALPINE COUNTY IN NORTHERN CALIFORNIA...
  EL DORADO COUNTY IN NORTHERN CALIFORNIA...
  CARSON CITY IN WESTERN NEVADA...
  NORTHWESTERN DOUGLAS COUNTY IN WESTERN NEVADA...

* UNTIL 800 PM PDT
    
* AT 453 PM PDT...TRAINED WEATHER SPOTTERS REPORTED A THUNDERSTORM
  PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS 
  OCCURRING. DOUGLAS COUNTY SHERIFFS OFFICE REPORTING ROADS 
  COMPLETELY UNPASSABLE. CONDITIONS CONTINUE TO WORSEN. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... FOOTHILL 
  ROAD SOUTH OF GENOA AND WEST OF GARDNERVILLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. A FEW INCHES OF FAST FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD.

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3910 11976 3889 11977 3891 11998 3910 11995

$$

TF
2 follow-up statements
384 
WGUS75 KREV 070108
FFSREV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
608 PM PDT MON JUL 6 2015

CAC003-017-NVC005-510-070300-
/O.CON.KREV.FF.W.0026.000000T0000Z-150707T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALPINE CA-EL DORADO CA-CARSON CITY NV-DOUGLAS NV-
608 PM PDT MON JUL 6 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM PDT FOR
ALPINE...EL DORADO AND NORTHWESTERN DOUGLAS COUNTIES AND CARSON
CITY...

AT 604 PM PDT...HEAVY RAIN IS DECREASING IN THE AREA...HOWEVER FLASH 
FLOODING WILL CONTINUE ALONG FOOTHILL ROAD SOUTH OF GENOA AND WEST 
OF GARDNERVILLE. ROCKS AND DEBRIS MAY ALSO BE COVERING PORTIONS OF 
KINGSBURY GRADE.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FOOTHILL ROAD SOUTH OF GENOA AND WEST OF GARDNERVILLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. A FEW 
INCHES OF FAST FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES 
OFF THE ROAD.

&&

LAT...LON 3910 11976 3889 11977 3891 11998 3910 11995

$$

BRONG
016 
WGUS75 KREV 070213
FFSREV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
713 PM PDT MON JUL 6 2015

CAC003-017-NVC005-510-070222-
/O.CAN.KREV.FF.W.0026.000000T0000Z-150707T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALPINE CA-EL DORADO CA-CARSON CITY NV-DOUGLAS NV-
713 PM PDT MON JUL 6 2015

...THE FLASH FLOOD WARNING FOR ALPINE...EL DORADO AND NORTHWESTERN
DOUGLAS COUNTIES AND CARSON CITY IS CANCELLED...

THE HEAVY RAIN HAS ENDED AND THE THREAT FOR FLASH FLOODING HAS 
DIMINISHED. RAIN WATER MAY BE SLOW TO RECEDE AND SOME ROADS MAY BE 
STILL COVERED IN MUD AND DEBRIS.

LAT...LON 3910 11976 3889 11977 3891 11998 3910 11995

$$

TF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 2:11 PM PDT, 2 hours 45 minutes earlier.

Area forecast discussion, Jul 6, 2:11 PM PDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
211 PM PDT MON JUL 6 2015

.SYNOPSIS...

LOW PRESSURE NEAR THE CALIFORNIA COAST WILL SLOWLY MOVE ONSHORE
AND BRING THE THREAT FOR THUNDERSTORMS THROUGH THE WEEK,
ESPECIALLY DURING THE AFTERNOON AND EVENING. THE HIGHEST
PROBABILITY OF STRONG THUNDERSTORMS WILL OCCUR TODAY AND TOMORROW,
BUT LOCALLY HEAVY RAINFALL WILL BE POSSIBLE ANY DAY THIS WEEK.

&&

.SHORT TERM...

ATMOSPHERIC CONDITIONS REMAIN IN PLACE TODAY FOR STRONG
THUNDERSTORMS TO DEVELOP THIS AFTERNOON AND EVENING. A FLASH
FLOOD WATCH REMAINS IN EFFECT FOR THE EASTERN SIERRA AND WESTERN
NV FROM RENO-SPARKS SOUTH TO LYON-MINERAL COUNTIES WHERE THE
COVERAGE OF THUNDERSTORMS IS EXPECTED TO BE GREATEST. LOCATIONS
IN NORTHEAST CA AND WESTERN NV THAT ARE NORTH AND EAST OF THIS
AREA COULD ALSO SEE ISOLATED STORMS PRODUCING BRIEF HEAVY RAIN,
AND MAY ACTUALLY HAVE A BETTER CHANCE FOR STRONG THUNDERSTORMS TO
CREATE HAIL UP TO ONE INCH IN DIAMETER AND STRONG OUTFLOW WINDS
50-60 MPH.

THE MORNING ATMOSPHERIC SOUNDING AT THE RENO FORECAST OFFICE
SHOWED STEEP MID-LEVEL LAPSE RATES BUT WITH A CAP AROUND 600 MB.
THIS CAP IS EXPECTED TO ERODE BY MID-AFTERNOON AS TEMPERATURES
HEAT UP ALLOWING CONVECTION TO BECOME DEEPER AND STRONGER. THOUGH
NOT STRONG, THERE IS ALSO MODERATE 0-6K SHEAR THIS AFTERNOON
WHICH INCREASES THE POTENTIAL FOR LONGER-LASTING STRONG UPDRAFTS
WITHIN ANY STORMS.

THE ACTIVE THUNDERSTORM PATTERN WILL CONTINUE ALL WEEK AS A LOW
PRESSURE SYSTEM SLOWLY MOVES EAST OVER CA/NV. CURRENT SATELLITE
ESTIMATES SHOW ABUNDANT MOISTURE OFFSHORE WHICH WILL PROVIDE A
MOIST SOUTHWEST FLOW ALOFT TUESDAY-WEDNESDAY. BY TUESDAY, THE LOW
WILL HAVE MOVED FAR ENOUGH ONSHORE TO INCREASE THE POTENTIAL FOR
UPPER IMPULSES TO INFLUENCE THUNDERSTORM ACTIVITY. CURRENT MODELS
SHOW POTENTIAL FOR AN IMPULSE TO ARRIVE EARLY TUESDAY MORNING WITH
A STRONGER UPPER WAVE FOR AFTERNOON. TIMING THESE IMPULSES IS
DIFFICULT BUT ANOTHER FLASH FLOOD WATCH MAY BE WARRANTED FOR
TUESDAY AFTERNOON. THE ONLY LIMITING FACTOR COULD BE IF THE
MORNING IMPULSE CREATES ENOUGH CLOUD COVER TO LIMIT INSTABILITY
DURING THE AFTERNOON.

FOR WEDNESDAY, A BROAD AREA OF SLOW RISING MOTION IN THE
NORTHEAST QUADRANT OF THE UPPER-LOW SHOULD LEAD TO AN INCREASE IN
CLOUD COVER AND RAIN SHOWERS BUT COULD LEAD TO A DECREASE IN THE
NUMBER OF STRONG THUNDERSTORMS PRODUCING HEAVY RAIN. HOWEVER,
MODEL GUIDANCE CONTINUES TO SHOW THE POTENTIAL FOR STRONG
INSTABILITY, AND ANY CLOUD BREAKS WOULD AGAIN PROVIDE A THREAT FOR
STRONG THUNDERSTORMS AND LOCALLY HEAVY RAIN WEDNESDAY AFTERNOON
AND EVENING. JCM

.LONG TERM...THURSDAY THROUGH MONDAY...

AN UPPER LOW OFF THE CENTRAL CALIFORNIA COAST WILL MOVE INLAND
ACROSS NEVADA BY THURSDAY AFTERNOON. THIS WILL PROVIDE MUCH COOLER
TEMPERATURES WITH A BETTER POTENTIAL TO SEE WIDESPREAD PRECIPITATION
ACROSS THE REGION. OVERALL LOOKING FOR AMPLE MOISTURE/CLOUD COVER TO
SPREAD INLAND WITH THE LOW WHICH MAY INHIBIT INSTABILITY AND LEAD TO
MORE WIDESPREAD SHOWER ACTIVITY WITH ISOLATED STORM COVERAGE. THE
INCREASED CLOUDS COULD ALSO KEEP HIGH TEMPERATURES IN THE UPPER 70S
TO LOWER 80S ACROSS WESTERN NEVADA WITH UPPER 60S TO LOWER 70S
ACROSS SIERRA VALLEYS. MAIN CHANGES TO THE FORECAST FOR THURSDAY
WERE TO INCREASE PRECIP CHANCES, INCREASE CLOUD COVER, AND ALSO TO
LOWER HIGH TEMPERATURES.

AN UPPER LOW WILL THEN DEVELOP JUST OFF THE WEST COAST BY FRIDAY
WITH ADDITIONAL CHANCES FOR SHOWERS AND STORMS ACROSS THE SIERRA AND
INTO FAR NORTHWESTERN NEVADA. THE LOW WILL MAINTAIN CHANCES FOR
SHOWERS AND STORMS ON SATURDAY BUT CHANCES WILL SLIP MAINLY ACROSS
THE NORTHERN FORECAST AREA ROUGHLY NORTH OF INTERSTATE 80. BY
SUNDAY, MODEL GUIDANCE INTRODUCES A DRY SOUTHWEST FLOW WHICH WILL
TRANSITION US INTO A DRIER PATTERN INTO EARLY NEXT WEEK. HIGH
TEMPERATURES LOOK TO RETURN TO NEAR SEASONABLE LEVELS WITH UPPER 80S
ACROSS WESTERN NEVADA AND MID TO UPPER 70S ACROSS THE SIERRA. FUENTES

&&

.AVIATION...

THUNDERSTORMS OVER THE SIERRA AND NORTHEAST CA WILL BECOME
STRONGER AND SPREAD EASTWARD THIS AFTERNOON AND EVENING. ERRATIC
OUTFLOW WINDS UP TO 50 KTS AND LOW VSBY DUE TO HEAVY RAIN ARE THE
MAIN AVIATION THREATS FROM THESE STORMS. MOUNTAIN OBSCURATION IS
ALSO LIKELY ESPECIALLY NEAR THE CREST OF THE SIERRA. STORMS SHOULD
BECOME LESS INTENSE AFTER 0900 PDT BUT SHOWERS MAY PERSIST
OVERNIGHT.

EXPECT SIMILAR CONDITIONS TOMORROW (TUESDAY), EXCEPT THUNDERSTORMS
MAY START EARLIER THAN TODAY, ESPECIALLY OVER THE SIERRA WHERE
STORMS MAY INITIATE BY MID-MORNING. JCM

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH UNTIL 9 PM PDT THIS EVENING NVZ001>003.

CA...FLASH FLOOD WATCH UNTIL 9 PM PDT THIS EVENING CAZ072-073.

&&

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)

In the hours before

Local storm report, Jul 6, 4:05 PM PDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
405 PM PDT MON JUL 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     FLASH FLOOD      5 E VIRGINIA CITY       39.31N 119.55W
07/06/2015                   STOREY             NV   TRAINED SPOTTER

            TRAINED WEATHER SPOTTER REPORTED DANGEROUS FLASH FLOODING
            IS OCCURRING IN THE SIX MILE CANYON AREA. WATER IS
            FLOWING INTO HOMES AND PROPERTY DAMGAE IS OCCURRING.
            SPOTTER REPORTED 1.15 INCHES OF RAINFALL IN LESS THAN 30
            MINUTES.

0405 PM     HAIL             5 WSW GARDNERVILLE      38.91N 119.83W
07/06/2015  M0.50 INCH       DOUGLAS            NV   TRAINED SPOTTER

            TRAINED WEATHER SPOTTER REPORTED MARBLE SIZED HAIL AND
            0.25 INCHES OF RAINFALL IN 3 MINUTES.

&&

MCGUIRE
Special weather statement, Jul 6, 4:11 PM PDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
411 PM PDT MON JUL 6 2015

NVZ003-070000-
GREATER RENO-CARSON CITY-MINDEN AREA NV-
411 PM PDT MON JUL 6 2015

...SPECIAL WEATHER STATEMENT...

AT 407 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING  DEVELOPING THUNDERSTORMS OVER THE RENO-SPARKS AREA
EASTWARD ALONG INTERSTATE 80 TO WADSWORTH.

HEAVY RAINFALL...SMALL HAIL AND WINDS IN EXCESS OF 30 MPH WILL
OCCUR WITH THESE STORMS. WATER MAY QUICKLY POND ON ROADS AND CAUSE
MINOR FLOODING IN AREAS THAT RECEIVED RAINFALL YESTERDAY.

LOCATIONS IMPACTED INCLUDE... RENO...SPARKS...SPANISH
SPRINGS...LOCKWOOD...SUN VALLEY...PATRICK...MUSTANG AND THE USA
PARKWAY AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY RAPIDLY DURING THE NEXT HOUR. MONITOR
LOCAL RADIO AND TV STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THIS STORM WILL AFFECT TRAVELERS ON INTERSTATES 80...580 AND HIGHWAY
395. HEAVY RAINFALL WILL RESULT IN PONDING OF WATER DURING THE
EVENING COMMUTE. SLOW DOWN WHEN ENCOUNTERING HEAVY RAIN AND TURN ON
YOUR HEADLIGHTS.

&&

LAT...LON 3965 11992 3975 11936 3954 11935 3947 11987
TIME...MOT...LOC 2307Z 354DEG 1KT 3952 11978

BRONG
Local storm report, Jul 6, 4:31 PM PDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
431 PM PDT MON JUL 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     HEAVY RAIN       2 E DEVILS GATE SUMMIT  38.35N 119.33W
07/06/2015  M0.58 INCH       MONO               CA   TRAINED SPOTTER

            BETWEEN 3 AND 4 PM

0407 PM     HEAVY RAIN       4 S GARDNERVILLE        38.88N 119.74W
07/06/2015  E0.61 INCH       DOUGLAS            NV   TRAINED SPOTTER

            IN THE LAST 30 MINUTES

0431 PM     FLASH FLOOD      1 S TOPAZ LAKE          38.68N 119.55W
07/06/2015                   MONO               CA   LAW ENFORCEMENT

            MONO COUNTY SHERIFFS OFFICE REPORTING ROCKS IN THE
            ROADWAY ALONG U.S. HIGHWAY 395 NEAR TOPAZ LAKE ALONG WITH
            HEAVY RAINFALL STILL OCCURRING IN THE AREA.

&&

MCGUIRE
Special weather statement, Jul 6, 4:41 PM PDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
441 PM PDT MON JUL 6 2015

CAZ072-NVZ002-003-070045-
GREATER LAKE TAHOE AREA CA-GREATER RENO-CARSON CITY-MINDEN AREA NV-
GREATER LAKE TAHOE AREA NV-
441 PM PDT MON JUL 6 2015

...SPECIAL WEATHER STATEMENT...

AT 438 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
KINGSBURY...OR NEAR STATELINE...MOVING NORTHWEST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. THIS STORM WILL PRODUCE TORRENTIAL RAIN WITH AREAS OF
LOCALIZED FLOODING. THIS WILL PRODUCE EXTREMELY DANGEROUS CONDITIONS
ON LAKE TAHOE. BOATERS SEEK SHELTER IMMEDITATELY.

LOCATIONS IMPACTED INCLUDE...STATELINE...SOUTH LAKE TAHOE...KINGSBURY
...ZEPHYR COVE-ROUND HILL VILLAGE... ZEPHYR COVE...GENOA...
JUNCTION NV 88 AND NV 756...STATELINE... HEAVENLY VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM.
STRONG WIND GUSTS AND LIGHTNING POSE AN IMMEDIATE DANGER TO BOATERS.
GUSTY WINDS WILL CAUSE A RAPID INCREASE IN WAVE HEIGHTS WHICH MAY
CAPSIZE SMALL BOATS.

&&

LAT...LON 3889 11977 3886 11997 3903 12006 3910 11978
TIME...MOT...LOC 2338Z 131DEG 11KT 3895 11990

TF
Local storm report, Jul 6, 4:45 PM PDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
445 PM PDT MON JUL 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HEAVY RAIN       5 N RENO                39.61N 119.82W
07/06/2015  M0.47 INCH       WASHOE             NV   OFFICIAL NWS OBS

            NATIONAL WEATHER SERVICE FORECAST OFFICE RECORDED 0.47
            INCHES OF RAINFALL IN 30 MINUTES.

&&

MCGUIRE
Local storm report, Jul 6, 4:56 PM PDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
456 PM PDT MON JUL 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     HEAVY RAIN       4 SSW RENO              39.48N 119.84W
07/06/2015  U0.00 INCH       WASHOE             NV   TRAINED SPOTTER

            VERY HEAVY RAIN LAST 25 MINUTES

0451 PM     HAIL             4 SSW RENO              39.48N 119.84W
07/06/2015  M0.50 INCH       WASHOE             NV   TRAINED SPOTTER

            3/8 INCH HAIL IN CAUGHLIN RANCH

0455 PM     FLASH FLOOD      2 W GARDNERVILLE        38.94N 119.77W
07/06/2015                   DOUGLAS            NV   LAW ENFORCEMENT

            DOUGLAS COUNTY SHERIFFS OFFICE IS REPORTING FLASH
            FLOODING IS OCCURRING IN VARIOUS PLACES ALONG FOOTHILL
            ROAD. ROADS ARE IMPASSABLE AND LAST REPORT WAS FLOODING
            WAS GETTING WORSE.

&&

MCGUIRE

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 3:20 AM PDTFlash Flood WatchREVAlpine, El Dorado, Mono, Nevada, Placer18 hr
Jul 6, 2:31 PM PDTSevere Thunderstorm WarningREVAlpine, Mono44 min
Jul 6, 2:55 PM PDTFlash Flood WarningREVMono3 hr
Jul 6, 3:11 PM PDTFlash Flood WarningREVLassen3 hr
Jul 6, 3:42 PM PDTSpecial Weather StatementREVAlpine33 min
Jul 6, 3:52 PM PDTFlash Flood WarningREVMono2 hr
Jul 6, 4:40 PM PDTFlash Flood WarningREVAlpine3 hr
Jul 6, 4:55 PM PDTFlash Flood WarningREVMono3 hr
Jul 5, 5:06 PM PDTSpecial Weather StatementREVDouglas39 min
Jul 5, 5:18 PM PDTSevere Thunderstorm WarningREVLyon27 min
Jul 5, 6:18 PM PDTSpecial Weather StatementREVLyon42 min
Jul 5, 6:31 PM PDTSpecial Weather StatementREVStorey29 min
Jul 5, 6:47 PM PDTFlash Flood WarningREVLyon, Storey, Washoe3 hr
Jul 5, 7:04 PM PDTSpecial Weather StatementREVWashoe41 min
Jul 5, 7:23 PM PDTSpecial Weather StatementREVStorey22 min
Jul 5, 7:33 PM PDTSpecial Weather StatementREVStorey42 min
Jul 5, 7:56 PM PDTAreal Flood AdvisoryREVChurchill, Lyon, Washoe3 hr
Jul 5, 8:31 PM PDTSpecial Weather StatementREVStorey29 min
Jul 5, 8:39 PM PDTSpecial Weather StatementREVPershing81 min
Jul 5, 8:56 PM PDTSevere Thunderstorm WarningREVChurchill, Pershing49 min
Jul 5, 8:59 PM PDTAreal Flood AdvisoryREVWashoe3 hr
Jul 5, 9:45 PM PDTAreal Flood AdvisoryREVChurchill, Pershing3 hr
Jul 6, 1:26 PM PDTSpecial Weather StatementREVDouglas34 min
Jul 6, 2:48 PM PDTFlash Flood WarningREVLyon, Mineral3 hr
Jul 6, 3:06 PM PDTSpecial Weather StatementREVStorey54 min
Jul 6, 3:07 PM PDTSpecial Weather StatementREVStorey53 min
Jul 6, 3:19 PM PDTSpecial Weather StatementREVDouglas26 min
Jul 6, 3:33 PM PDTFlash Flood WarningREVDouglas3 hr
Jul 6, 3:34 PM PDTFlash Flood WarningREVLyon, Storey3 hr
Jul 6, 3:43 PM PDTSpecial Weather StatementREV62 min
Jul 6, 3:51 PM PDTSevere Thunderstorm WarningREVDouglas39 min
Jul 6, 4:11 PM PDTSpecial Weather StatementREVStorey49 min
Jul 6, 4:17 PM PDTFlash Flood WarningREVStorey, Washoe3 hr
Jul 6, 4:30 PM PDTFlash Flood WarningREVDouglas3 hr
Jul 6, 4:41 PM PDTSpecial Weather StatementREV64 min

Nearby

Flash Flood Warnings in California, 2015Flash Flood Warnings in Nevada, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.